# SDR HNAA2024102201019

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 47,097 hours, 42,488 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL FROM NO.1 BLEED SYSTEM CLEARS WHEN NO.1 PACK IS SHUT DOWN. FACT  22OCT24  12:50  CLT RAN PACKS ON APU FOR 15 MIN NO OIL SMELL NOTED OK FOR SERVICE AT THIS TIME CLEAR MEL 21-15-2
